# SDR SWAA022188

- Difficulty date: September 17, 2002
- Submitted: September 23, 2002
- Operation: Air carrier
- Aircraft: N104SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23110
- Aircraft time: 58,210 hours, 62,389 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND BS 1016 PRESS BULKHEAD CRACKED (12 EA) ON WEBS THAT CONVERGE AT THE CENTER OF THE PRESS DOME AND RADIATE OUT IN ALL DIRECTIONS.  MX FERRY TO PAE.  REPAIRED BULKHEAD PER BFG ER.
